# SDR AALA20120216MIA01

- Difficulty date: February 16, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 55,859 hours, 8,746 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE HIGH PRESSURE SHUTOFF VALVE MESSAGE ON EICAS.  EMERGENCY DECLARED FLIGHT RETURNED AND LANDED WITHOUT INCIDENT.    SYSTEM GROUND CHECKED NORMAL.
